RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1024–1027 (Mi de9969)  

This article is cited in 4 scientific papers (total in 4 papers)

Ordinary Differential Equations

Oscillation properties of solutions of a nonselfadjoint spectral problem with the spectral parameter in the boundary condition

N. Yu. Kapustin

Lomonosov Moscow State University

Full text: PDF file (586 kB)

English version:
Differential Equations, 1999, 35:8, 1031–1034

Bibliographic databases:
UDC: 517.927.25
Received: 05.04.1999

Citation: N. Yu. Kapustin, “Oscillation properties of solutions of a nonselfadjoint spectral problem with the spectral parameter in the boundary condition”, Differ. Uravn., 35:8 (1999), 1024–1027; Differ. Equ., 35:8 (1999), 1031–1034

Citation in format AMSBIB
\Bibitem{Kap99}
\by N.~Yu.~Kapustin
\paper Oscillation properties of solutions of a nonselfadjoint spectral problem with the spectral parameter in the boundary condition
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1024--1027
\mathnet{http://mi.mathnet.ru/de9969}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741625}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1031--1034


Linking options:
  • http://mi.mathnet.ru/eng/de9969
  • http://mi.mathnet.ru/eng/de/v35/i8/p1024

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Kerimov, V. S. Mirzoev, “On the basis properties of one spectral problem with a spectral parameter in a boundary condition”, Siberian Math. J., 44:5 (2003), 813–816  mathnet  crossref  mathscinet  zmath  isi
    2. N. B. Kerimov, Z. S. Aliyev, “Basis properties of a spectral problem with spectral parameter in the boundary condition”, Sb. Math., 197:10 (2006), 1467–1487  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Z. S. Aliyev, A. G. Geidarov, “Spectral Properties of the Sturm–Liouville Operator with $\delta$-Potential and with Spectral Parameter in the Boundary Condition”, Math. Notes, 101:5 (2017), 913–918  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. Sh. Shukurov, “On the number of non-real eigenvalues of the Sturm–Liouville problem”, Eurasian Math. J., 8:3 (2017), 77–84  mathnet  mathscinet
  • Number of views:
    This page:62
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019